Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on a birth control that completely takes away my period called lo loestrin fe. I had unprotected sex and the boy I am with wasn't sure if he pulled out in time. So just to be safe I took plan b (the off brand version) around 24 hours later. 3 days later I had sex again and noticed light pink blood in my underwear right after sex. Now it's either dark brown, light brown, or light pink blood and it's been going on for 12 days now. I'm a little nervous I could be pregnant because I've been getting the brown discharge for so long now. I'm really starting to freak out. Please help!

Loading...

Hi,

You had protected sex.  Your birth control, the loestrin fe, was the protection.  You did not need Plan B nor should you have taken it.  It is intended for emergencies, not as a backup.

Right now you are having common side effects of Plan B.  These can include spotting, cramping, bleeding, sore breasts, irregular periods, nausea, and vomiting.  They can last for weeks.

Loestrin fe, ANY daily birth control, is much more reliable than an emergency contraceptive.  You didn't need the extra hormones from Plan B.  Give your body some time to adjust.

Hope it helps.


Reply

Loading...

Thank you so much, this helped a lot!
Reply

Loading...